How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10553
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I have had a headache on and off for the past 7 days. It has

This answer was rated:

I have had a headache on and off for the past 7 days. It has caused mild nausea, sensitivity to light & sound, but as a frequent sufferer of migraines, this is a different type of headache from that which I usually suffer. It is really hurting right behind my eyes & in my temples, down through my jaw & neck.

Dr. Rick :

Hi. My name isXXXXX and I have two decades of ophthalmology experience. I'm online and happy to answer your question today.

Dr. Rick :

Other than the history of migraines, do you have any other medical problems or take any medication?

Dr. Rick :

Do you have any other symptoms?

Dr. Rick :


I see that you are offline. I will switch to Q&A format. This format works a lot like 'text messaging' but an email is sent to each of us anytime something is posted to this thread. We can continue to work on your question there..... :)

Customer: replied 3 years ago.

I take 100 mg Zoloft and have for 3 years.


OK. That should not be contributing to this problem.....

You know, since this is a new type of headache for you, it is not like your usual migraine, you have no other symptoms and it responds (albeit for a short time) to advil you probably have nothing to worry about. It probably is due to sinus issues....

That being said, I do not like that it keeps coming back and has been doing so for a week already.

You could try adding claritin-D to your treatment or, and this is the safest course of action, get in to see your doctor this week for a quick exam.

Does this make sense to you?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS
Dr. Rick and other Eye Specialists are ready to help you